Change search
ReferencesLink to record
Permanent link

Direct link
Positive definite collections of disks
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2006 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, Vol. 55, no 6, 1907-1934 p.Article in journal (Refereed) Published
Abstract [en]

Let Q(z, w) = -IIk=1n [(z - a(k))((w) over bar - (a) over bar (k)) - R-2]. The main rc-sult of the paper states that in the case when the nodes a(j) are situated at the vertices of a regular n-gon inscribed in the unit circle, the matrix Q (a(i), a(j)) is positive definite if and only if R < rho(n), where z = 2 rho(2)(n) - 1 is the smallest not equal -1 zero of the Jacobi polynomial P-v(n-2v,-1) (z), v = [n/2].

Place, publisher, year, edition, pages
2006. Vol. 55, no 6, 1907-1934 p.
Keyword [en]
positivity, orthogonal polynomials, the Jacobi polynomials
National Category
URN: urn:nbn:se:kth:diva-37657DOI: 10.1512/iumj.2006.55.3004ISI: 000243513900007ScopusID: 2-s2.0-33846889998OAI: diva2:434665
Available from: 2011-08-16 Created: 2011-08-16 Last updated: 2011-08-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Tkachev, Vladimir
By organisation
Mathematics (Dept.)
In the same journal
Indiana University Mathematics Journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link